# SDR DALA2024052305471

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 IN REF TO AMDS 5211-6001-4R: DURING SERVICE PASSENGER DOOR 4R, WEAR ON LOWER HINGE ARM WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00606: LOWER HINGE ARM OF DOOR 4R WAS REPAIRED PER PRI 617982-14 REV 1 AND ER/A 617982-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (0355407)
